# SDR AALA202108183479

- Difficulty date: August 17, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N559UW
- Make and model: Airbus A321-231
- Aircraft serial: 5292
- Aircraft time: 28,390 hours, 11,358 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY SMOKE WARNING FOR APPROXIMATELY 4 SECONDS. FLIGHT ATTENDANT CONFIRMED NO ACTUAL SMOKE IN AFFECTED LAVATORY. MAINTENANCE ACCOMPLISHED RESET OF THE SMOKE DETECTION SYSTEM AND NO DEFECTS NOTED PER AMM 26-17-00.
